# SDR SWIA2021091361063

- Difficulty date: August 18, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 42,603 hours, 37,773 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING REAR SPAR AFT FACE AT WS53.60, INBOARD ANGLE FACE (WEB) AT THE CONNECTION OF J410 AND J412, HAS SURFACE CORROSION.    (FILED CLOSED)     REMOVED AND REPLACED RH WING REAR SPAR AFT FACE AT WS53.60, INBOARD ANGLE FACE (WEB) AT THE CONNECTION OF J410 AND J412 IN REF TO SRM 51-42-06 AND SRM 51-42-21. COMPLETED TASK CARD 51-900-1003-SKY AND M-337.
